# SDR DHL2004749006

- Difficulty date: July 20, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 14857
- Condition: Inoperative
- Location: L1 Door Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON FORWARD INSTRUMENT PANEL, LE FLAPS INDICATOR HAS RT LIGHT INOP.  EMERGENCY EXIT LIGHT OVER L-1 DOOR WILL NOT ILLUMINATE.  REMOVED AND REPLACED LIGHT BULB, OPS CK GOOD IAW BMM CH 33-10-0, P/N 327. REMOVED AND REPLACED LIGHT ASSY, OPS CK GOOD IAW BMM CH 33-50-01, MM PROCEDURE 33-50-111.
